# SDR YENA2023112201442

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,600 hours, 22,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1454, SJU-FLL. 'ON APPROACH BELOW 10,000FT ENGINE IDLE FUMES SMELLEIT; REFERENCE L/P 3791731, ITEM 2 (ACCOMPLISHED TASK 21-00-00-615-803-A " LEVEL B REMOVAL OF THE CONTAMINATION OF THE (ECS)" REPLACED RECIRCULATION FILTER CARTRIDGE PER 21-21-41/ RAN 1 & 2 ENGINES PRT 71-00-00, NO EVIDENCE OF OIL SMELL WITH RESPECTIVE PACKS. AIRCRAFT OK FOR SERVICE.) FOR CORRECTIVE ACTION.'
